RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 4, Pages 441–447 (Mi mz6700)  

This article is cited in 2 scientific papers (total in 2 papers)

$M$-sets and $h$-measures

O. S. Ivashev-Musatov

M. V. Lomonosov Moscow State University

Abstract: A result for Hausdorff $p$-measures of $M$-sets published earlier by the author is generalized in the present paper. The construction done in the earlier paper is repeated in its main features here.

Full text: PDF file (351 kB)

English version:
Mathematical Notes, 1968, 3:4, 281–285

Bibliographic databases:

UDC: 517.5
Received: 30.10.1967

Citation: O. S. Ivashev-Musatov, “$M$-sets and $h$-measures”, Mat. Zametki, 3:4 (1968), 441–447; Math. Notes, 3:4 (1968), 281–285

Citation in format AMSBIB
\Bibitem{Iva68}
\by O.~S.~Ivashev-Musatov
\paper $M$-sets and $h$-measures
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 4
\pages 441--447
\mathnet{http://mi.mathnet.ru/mz6700}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=227689}
\zmath{https://zbmath.org/?q=an:0162.07301}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 4
\pages 281--285
\crossref{https://doi.org/10.1007/BF01159946}


Linking options:
  • http://mi.mathnet.ru/eng/mz6700
  • http://mi.mathnet.ru/eng/mz/v3/i4/p441

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. St. Petersburg Math. J., 21:6 (2010), 1015–1025  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:129
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020